On porcupine varieties in Lie algebras.
Mathematische Annalen, Tome 298 (1994) no. 2, pp. 403-426
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
porcupine variety, real Lie algebra, complex Lie algebra, Cartan subalgebra, dimension, geometric control theory, Lie groups
@article{MAN_1994__298_2_165178,
author = {Karl Heinrich Hofmann and W.A.F. Ruppert},
title = {On porcupine varieties in {Lie} algebras.},
journal = {Mathematische Annalen},
pages = {403--426},
year = {1994},
volume = {298},
number = {2},
zbl = {0791.17007},
url = {http://geodesic.mathdoc.fr/item/MAN_1994__298_2_165178/}
}
Karl Heinrich Hofmann; W.A.F. Ruppert. On porcupine varieties in Lie algebras.. Mathematische Annalen, Tome 298 (1994) no. 2, pp. 403-426. http://geodesic.mathdoc.fr/item/MAN_1994__298_2_165178/